Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 16, NWS Jackson, MS

March 29, 2014Simpson County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 29, 2014, 3:33 PM CDT for Simpson County, Mississippi. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2014, 3:33 PM CDT (20:33 UTC)
Expired
Mar 31, 2014, 1:00 AM CDT
In force
33 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 37 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Strong River at D'lo (DLAM6). The gauge peaked at 25.22 ft at Mar 29, 2014, 9:00 PM CDT.

actionminormoderate1520253003/2903/3003/3104/01
Action stage
24 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02487500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WGUS44 KJAN 292033
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
333 PM CDT SAT MAR 29 2014

...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  STRONG RIVER AT D'LO AFFECTING SIMPSON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS 
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE 
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC127-310233-
/O.NEW.KJAN.FL.W.0016.140329T2033Z-140331T0600Z/
/DLAM6.1.ER.140329T1926Z.140330T0600Z.140330T1500Z.NO/
333 PM CDT SAT MAR 29 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR THE STRONG RIVER AT D'LO
* UNTIL LATE SUNDAY NIGHT.
* AT 2:45 PM SATURDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.5 FEET BY 
  AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  TOMORROW MORNING.
* IMPACT...AT 26.0 FEET...WATER BEGINS TO INUNDATE FARMLAND ALONG THE 
  RIVER. FARMERS SHOULD TAKE NECESSARY ACTION TO PROTECT LIVE STOCK 
  AND REMOVE FARM EQUIPMENT.
* IMPACT...AT 25.0 FEET...WATER BEGINS BACKING UP INTO SELLERS CREEK 
  IN MENDENHALL.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

STRONG RIVER
D'LO           25  25.0 SAT 03 PM  25.5  19.9  14.1  25.5 01 AM 03/30


&&


LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
      3189 8989 3182 9005             



$$
2 follow-up statements
739 
WGUS84 KJAN 300234
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
934 PM CDT SAT MAR 29 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  STRONG RIVER AT D'LO AFFECTING SIMPSON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES. 48 HOURS 
QPF IS ROUTINELY USED FOR TIBBEE CREEK...LUXAPALLILA CREEK...THE 
NOXUBEE RIVER...AND THE TOMBIGEE RIVER.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC127-310500-
/O.EXT.KJAN.FL.W.0016.000000T0000Z-140331T0500Z/
/DLAM6.1.ER.140329T1926Z.140330T0115Z.140330T1400Z.NO/
934 PM CDT SAT MAR 29 2014

THE FLOOD WARNING CONTINUES FOR THE STRONG RIVER AT D'LO
* UNTIL LATE SUNDAY NIGHT.
* AT  8:45 PM SATURDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN STEADY THEN CONTINUE TO FALL TO
  BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 25.0 FEET...WATER BEGINS BACKING UP INTO SELLERS CREEK 
  IN MENDENHALL.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   SUN   MON   TUE CREST TIME  DATE

STRONG RIVER
D'LO           25  25.2 SAT 09 PM  25.2  19.9  14.1    CRESTING      


&&


LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
      3189 8989 3182 9005             



$$
637 
WGUS84 KJAN 301414
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
914 AM CDT SUN MAR 30 2014


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  STRONG RIVER AT D'LO AFFECTING SIMPSON COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. REMEMBER...TURN AROUND, DON'T DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC127-301444-
/O.CAN.KJAN.FL.W.0016.000000T0000Z-140331T0500Z/
/DLAM6.1.ER.140329T1926Z.140330T0230Z.140330T0840Z.NO/
914 AM CDT SUN MAR 30 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE STRONG RIVER AT D'LO.
* AT  8:45 AM SUNDAY THE STAGE WAS 24.6 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  3:40 AM SUNDAY.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.0 FEET BY TOMORROW
  MORNING.


&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

STRONG RIVER
D'LO           25  24.6 SUN 09 AM  20.0  14.4  10.7     FALLING


&&


LAT...LON 3192 9009 3200 8997 3205 8988 3205 8973
      3189 8989 3182 9005             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 29, 11:27 AM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, Mar 29, 11:27 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1127 AM CDT SAT MAR 29 2014

.UPDATE...SOME DRIZZLE WAS PRESENT THIS MORNING AS THE UPPER TROUGH
WAS PUSHING THROUGH...WRINGING OUT WHATEVER MOISTURE WAS LEFT FROM
THE ATMOSPHERE. THE COLD FRONT THAT BROUGHT LAST NIGHTS SEVERE
WEATHER IS SOUTH OF THE CWA NOW WITH COOLER...DRIER AIR IN ITS WAKE.
12Z KJAN SOUNDING SHOWS A MUCH DRIER AIRMASS OVER THE REGION WITH
DRYING UPPER LEVELS AND A PW VALUE OF 0.81 INCHES. LOW CLOUDS HAVE
SLOWLY BEEN DISSIPATING THIS MORNING AS THE UPPER TROUGH MOVES TO THE
EAST AND THE DRIER AIR SETTLES IN. HIGH PRESSURE AT THE SFC IS MOVING
IN ACROSS THE REGION AND THIS SHOULD ALLOW FOR THE CLOUDS TO
COMPLETELY CLEAR THROUGH THE AFTERNOON. TEMPERATURES WILL WARM SOME
WITH THE INCREASING SUNSHINE BUT GUSTY NORTHERLY WINDS WILL MAKE IT
FEEL A LITTLE COOL TODAY. GOING FORECAST WAS IN DECENT SHAPE. LOWERED
HIGHS A COUPLE OF DEGREES IN A FEW LOCATIONS PARTICULARLY IN THE EAST
WHERE CLOUDS WILL BE SLOWER TO CLEAR. /28/

&&

.AVIATION...COLD ADVECTION CONTINUES TO SUPPORT CONSIDERABLE
STRATOCUMULUS...BUT GRADUAL CLEARING FROM WEST TO EAST WILL TAKE
PLACE THIS AFTERNOON WITH MOST SITES GOING TO VFR BY LATE AFTERNOON.
THE EXCEPTION MAY BE GTR/CBM WHERE COLD ADVECTION STRATUS MAY
CONTINUE THROUGH THE EVENING BASED ON LATEST MODEL FORECAST
SOUNDINGS. VFR CONDITIONS WILL PREVAIL AT ALL SITES SUNDAY. /EC/

&&

.PREV DISCUSSION... /ISSUED 337 AM CDT SAT MAR 29 2014/

SHORT TERM...TODAY THROUGH SUNDAY NIGHT...IMPRESSIVE MCV WITH
EXITING MCS MOVING THROUGH CENTRAL MS THIS MORNING WITH SHOWERS
LINGERING IN ITS DEFORMATION ZONE...MAINLY ALONG AND NORTH OF HIGHWAY
82. EXPECT SHOWERS TO PUSH OUT OF NORTH MS BY 15Z...FOLLOWED BY
CLEARING SKIES OVER THE CWA BY 18-20Z.

DRY NW MID LEVEL FLOW WILL ALLOW HIGH PRESSURE TO BUILD IN AT THE
SURFACE. COLD ADVECTION TODAY WILL BRING WINDS OF 10 TO 20
KNOTS...BUT SHOULD DIMINISH DURING THE EVENING AS MID 30 DEWPOINTS
ALLOW FOR RADIATIONAL COOLING AND BOUNDARY LAYER DECOUPLING. TOYED AROUND
WITH THE IDEA OF A WIND ADVISORY TODAY...BUT WILL HOLD OFF AS BELIEVE
MAX SPEEDS FOR THE MOST PART WILL BE JUST UNDER CRITERIA. WHILE TEMPS
SUNDAY MORNING WILL COOL INTO THE UPPER 30S IN THE EAST...BELIEVE
THESE READINGS WILL BE SLIGHTLY TOO WARM FOR ANY FROST.

SUNDAY LOOKS QUITE PLEASANT WITH HIGHS AROUND 70 AND LIGHT NORTHEAST
WINDS./26/

LONG TERM...MONDAY THROUGH SATURDAY...SURFACE HIGH PRESSURE WILL
STILL BE IN CONTROL ON MONDAY FROM A HIGH CENTERED OVER FLORIDA. A
WARM DAY IS ON TAP WITH HIGHS THE UPPER 70S. THE GFS/ECMWF INDICATE
THAT NOT MUCH WILL CHANGE INTO TUESDAY AS WEAK UPPER RIDGING AND
SURFACE RIDGING CONTINUE TO PREVAIL OVER THE AREA.

THINGS BEGIN TO CHANGE A BIT ON WEDNESDAY AS UPPER TROUGHING
DEVELOPS OVER THE PLAINS AND SHORT WAVES BEGIN TO MOVE ACROSS THE
DELTA. MOISTURE WILL INCREASE ACROSS THE AREA ON WEDNESDAY WITH
PWATS CLIMBING ABOVE 1.5 INCHES OVER THE DELTA AND THIS COMBINED
WITH THE SHORT WAVES WILL BRING A CHANCE FOR THUNDERSTORMS ACROSS
THESE AREAS WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT.

UPPER TROUGHING WILL CONTINUED TO DEEPEN OVER THE PLAINS ON THURSDAY
AND BOTH THE GFS/ECMWF DRAG A FAIRLY STRONG COLD FRONT ACROSS THE
AREA THURSDAY EVENING INTO FRIDAY MORNING. THE MODELS ARE PRETTY
CLOSE IN THE TIMING OF THIS AND THEY DUE SUGGEST ENOUGH INSTABILITY
AND SHEAR FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE AREA...SO
WILL INTRODUCE THIS WORDING IN THE HWO. HIGH PRESSURE BUILDS INTO
THE AREA ON FRIDAY AND CONTINUES INTO SATURDAY. STUCK PRETTY CLOSE
TO GUIDANCE THROUGH THE PERIOD...BUT DID TREND HIGHS A LITTLE COOLER
TOWARDS THE ECMWF WED-FRI AND ALSO RAISED ABOVE GUIDANCE POPS FOR
THURSDAY NIGHT./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  41  70  43 /   0   0   0   0
MERIDIAN      70  38  72  37 /   6   0   0   0
VICKSBURG     70  40  71  45 /   0   0   0   0
HATTIESBURG   70  43  73  43 /   6   0   0   0
NATCHEZ       67  41  70  46 /   0   0   0   0
GREENVILLE    65  42  69  46 /   0   0   0   0
GREENWOOD     64  38  69  45 /   0   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/EC/26/15
Hazardous weather outlook, Mar 29, 3:19 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT SAT MAR 29 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
319 PM CDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

CONFIDENCE EXISTS IN THE POSSIBILITY OF SOME SEVERE
THUNDERSTORMS WITHIN THE REGION ON THURSDAY AND THURSDAY NIGHT.
THIS POTENTIAL WEATHER EVENT IS STILL SEVERAL DAYS AWAY...AND THE
TIMING AND IMPACTS WILL LIKELY BE ADJUSTED IN LATER FORECASTS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THURSDAY.

EC

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Mar 29, 12:31 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1231 PM CDT SAT MAR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 S PORTLAND            33.21N 91.51W
03/28/2014                   ASHLEY             AR   PUBLIC

            ABOUT 10 POWER POLES SNAPPED AT THE BASE. REPORT VIA
            SOCIAL MEDIA. POSSIBLE TORNADO

&&

JCULIN
Local storm report, Mar 29, 2:05 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CDT SAT MAR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             2 SSE CROSSETT          33.10N 91.95W
03/28/2014  E1.00 INCH       ASHLEY             AR   PUBLIC

            REPORTS OF NICKEL TO QUARTER SIZE HAIL ON KING CIRCLE.
            ALSO A FEW TREE LIMBS WERE BLOWN DOWN.

&&

DCOX
Local storm report, Mar 29, 2:33 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT SAT MAR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     PORT GIBSON             31.96N 90.98W
03/28/2014                   CLAIBORNE          MS   PUBLIC

            TREE DOWN IN PORT GIBSON. REPORT RELAYED VIA SOCIAL
            MEDIA.

&&

DCOX
Local storm report, Mar 29, 2:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT SAT MAR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     PLEASANT HILL           31.72N 90.74W
03/28/2014                   COPIAH             MS   PUBLIC

            MULTIPLE TREES DOWN IN THE PLEASANT HILL AND UNION CHURCH
            AREA. DIME SIZE HAIL ALSO OCCURRED IN THE AREA.

&&

DCOX
Local storm report, Mar 29, 3:04 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
304 PM CDT SAT MAR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     4 E NEW HOPE            31.55N 90.77W
03/28/2014                   FRANKLIN           MS   LAW ENFORCEMENT

            MULTIPLE TREES WERE DOWNED WITH ONE ACROSS VETO ROAD.

&&

DCOX
Local storm report, Mar 29, 3:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT SAT MAR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     MEADVILLE               31.47N 90.89W
03/28/2014                   FRANKLIN           MS   LAW ENFORCEMENT

            SOME TREES WERE DOWN IN MEADVILLE.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:21 PM CDTTornado WarningJANWashington54 min
Mar 28, 7:26 PM CDTSevere Thunderstorm WarningJANAdams34 min
Mar 28, 8:07 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington53 min
Mar 28, 8:24 PM CDTSpecial Weather StatementJANAdams, Jefferson21 min
Mar 28, 8:51 PM CDTRiver Flood WarningJANNoxubee59 hr
Mar 28, 9:18 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington57 min
Mar 28, 9:29 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren46 min
Mar 28, 9:45 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Washington, Yazoo60 min
Mar 28, 10:10 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo50 min
Mar 28, 10:15 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson60 min
Mar 28, 10:33 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren57 min
Mar 28, 10:55 PM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln50 min
Mar 28, 11:11 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo34 min
Mar 28, 11:31 PM CDTSevere Thunderstorm WarningJANHinds44 min
Mar 28, 11:40 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson65 min
Mar 29, 12:22 AM CDTSpecial Weather StatementJANForrest, Jones, Lamar, Marion43 min
Mar 29, 8:00 AM CDTRiver Flood WarningJANHinds, Warren6 days
Mar 29, 8:01 AM CDTRiver Flood WarningJANAttala, Holmes60 hr
Mar 29, 8:01 AM CDTRiver Flood WarningJANMadison, Yazoo6 days

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.